# SDR DALA14034585808

- Difficulty date: June 10, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 41,344 hours, 13,654 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Crown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND LIGHTNING STRIKE DAMAGE IN SEVERAL LOCATIONS ON THE CROWN SKIN OF FUSELAGE SEC 41 AND 42, REPAIRED IAW  IAW ERA 516345-14.
